# SDR DALA2024090408724

- Difficulty date: August 28, 2024
- Submitted: September 4, 2024
- Operation: Air carrier
- Aircraft: N397DA
- Make and model: Boeing 737832
- Aircraft serial: 30537
- Aircraft time: 69,396 hours, 32,397 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0537544) FWD CARGO COMPARTMENT L/H FLOOR BAFFLE STA 500F-500G CRACKED. REMOVED AND REPLACED FWD CARGO LH FLOOR BAFFLE STA 500F-500G, PERFORMED REPAIR ON BAFFLE IAW B737 SRM 53-30-53-2R PROC 1, B737 SRM 51-40-02-0G, DWG 143A7505 REV B.
